Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 29, 2022, 7:35 PM CDT for Issaquena County, Sharkey County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2022, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 29, 2022, 8:39 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Issaquena County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304
WGUS54 KJAN 300035
FFWJAN
MSC055-125-300330-
/O.NEW.KJAN.FF.W.0030.220730T0035Z-220730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
735 PM CDT Fri Jul 29 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
North central Issaquena County in west central Mississippi...
Southwestern Sharkey County in west central Mississippi...
* Until 1030 PM CDT.
* At 735 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Fitler, Onward, Mayersville and Cary.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3289 9107 3290 9106 3292 9106 3295 9108
3297 9108 3287 9082 3272 9083 3272 9105
3273 9106 3273 9108 3288 9109
FLASH FLOOD...RADAR INDICATED
$$
191 follow-up statement
747
WGUS74 KJAN 300139
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
839 PM CDT Fri Jul 29 2022
MSC055-125-300149-
/O.CAN.KJAN.FF.W.0030.000000T0000Z-220730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Issaquena MS-Sharkey MS-
839 PM CDT Fri Jul 29 2022
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL ISSAQUENA AND
SOUTHWESTERN SHARKEY COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3289 9107 3290 9106 3292 9106 3295 9108
3297 9108 3287 9082 3272 9083 3272 9105
3273 9106 3273 9108 3288 9109
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:00 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 29, 6:00 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
600 PM CDT Fri Jul 29 2022
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Scattered to numerous showers and storms ongoing this evening.
Storms affecting a TAF location seem better chances than previous
days, but locations with the best potential will be KGLH/KGWO/KGTR
through this evening. Storms should slowly diminish through the
evening. Some patchy fog may occur overnight which could bring
some MVFR to locally IFR restrictions. These should improve
through the morning with more showers and storms again tomorrow
afternoon. /28/
&&
.DISCUSSION...
Tonight & Saturday...
Tonight: Upper ridging will begin to break down somewhat tonight,
with frontal boundary sagging S into the Mid-S & N MS. Some heavier
downpours & any storm chances or lingering complex across the W
zones should dwindle before midnight. Some light rain chances can't
be ruled out into the overnight hours for the most areas N of I-20.
High moisture & clouds should keep lows above climo into the low-mid
70s.
Saturday: With the ridge finally breaking down enough, Sat is
expected to be a wet one with scattered-numerous coverage of rain &
storms. Thermo env should be similar & high dewpoints & soupy,
tropical moisture (i.e. PWs of +2.25 inches/850mb Theta E near 350K)
will support widespread coverage of localized heavy downpours. HREF
localized prob matched mean (PMM) indicate some extremely localized
3-5 inch amounts, but low confidence in spatial coverage precludes
mention in HWO. In addition, SW mean flow, isentropic ascent &
frontal/moisture convergence will increase coverage. Due to that,
highs will be closer to climo in the upper 80s N to low 90s. Light
flow & near moist adiabatic lapse rates & low vertical totals will
limit more intense convection, but localized strong storms are
possible. /DC/
Friday night through Sunday....
Rain chances will start to increase heading into Saturday as a front
drags southward bringing in a saturated, warm airmass across the
forecast area. With the front extending south into our area,
thunderstorm chances will continue to tick upward as this airmass is
influenced by daytime heating. The best chance of seeing isolated to
scattered showers and thunderstorms are expected later in the
afternoon. The model guidance shows SBCAPE between 1500-2000 J/kg
along with some sufficient lapse rates to support a few strong
storms. By early Sunday morning, a brief relief from the heat will
be underway with afternoon highs in the low to mid 90s. Heat
indices will struggle to reach 105 degrees.
Monday through Wednesday....
By Monday morning, scattered showers and thunderstorms remain
possible as the boundary lifts north. Highs will reach the mid 90s
with overnight lows reaching the lower 70s. The rain chances will
being to diminish starting early Tuesday morning as a upper-level
ridge begins to build across the northern Atlantic and parts of the
Gulf Coast. The rain chances begin to increase again starting
Tuesday afternoon for areas along and east of the I-55 corridor.
With the increase in daytime temperatures throughout next week, the
potential for more heat advisories may be needed. Heat indices are
expected to range between 105 - 109 degrees in the NW/Delta region.
/CRJ/AJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 90 73 91 / 31 70 21 23
Meridian 76 90 73 93 / 31 72 24 27
Vicksburg 76 90 74 92 / 27 62 14 16
Hattiesburg 76 92 73 95 / 20 63 10 18
Natchez 75 90 73 94 / 19 53 11 13
Greenville 75 88 73 89 / 52 74 21 26
Greenwood 75 89 73 90 / 53 76 24 34
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>028-
034>036-040>043-047-048-053-059>061.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
28Hazardous weather outlook, Jul 29, 2:48 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 248 PM CDT Fri Jul 29 2022 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040>042-302000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-Yazoo- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Mainly through early evening DANGEROUS HEAT THREAT...Elevated TIMING...Mainly through early evening Mainly through early evening, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Mainly through early evening, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) Tomorrow, dangerous heat with heat index values near 105 degrees is possible for southeast Arkansas, portions of northeast Louisiana, and portions of west to northwest Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ028>033-037-302000- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Mainly through early evening DANGEROUS HEAT THREAT...Limited TIMING...Mainly through early evening Mainly through early evening, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Mainly through early evening, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ015-MSZ026-027-036-302000- Richland-Grenada-Carroll-Holmes- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Mainly through early evening DANGEROUS HEAT THREAT...Elevated TIMING...Mainly through early evening Mainly through early evening, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Mainly through early evening, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ038-039-044>046-049>052-054>058-062>066-072>074-302000- Winston-Noxubee-Leake-Neshoba-Kemper-Rankin-Scott-Newton- Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday DANGEROUS HEAT THREAT...Limited TIMING...Mainly through early evening Mainly through early evening, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ016-MSZ047-048-302000- Madison LA-Warren-Hinds- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday DANGEROUS HEAT THREAT...Elevated TIMING...Mainly through early evening Mainly through early evening, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ023>026-MSZ043-053-059>061-302000- Franklin LA-Catahoula-Tensas-Concordia-Madison MS-Claiborne- Jefferson-Adams-Franklin MS- 248 PM CDT Fri Jul 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday DANGEROUS HEAT THREAT...Elevated TIMING...Mainly through early evening Mainly through early evening, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 29, 5:38 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT Fri Jul 29 2022
MSZ036-292315-
Holmes MS-
538 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of central Holmes
County through 615 PM CDT...
At 538 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, or 12 miles east of Thornton, moving north at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Tchula around 610 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3301 9003 3305 9024 3326 9024 3321 8993
TIME...MOT...LOC 2238Z 189DEG 5KT 3312 9012
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 29, 5:45 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
545 PM CDT Fri Jul 29 2022
MSZ051-057-292315-
Newton MS-Jasper MS-
545 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of northwestern Jasper
and southwestern Newton Counties through 615 PM CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roberts, or 9 miles southwest of Newton, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Roberts around 550 PM CDT.
Lawrence around 605 PM CDT.
Newton around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3212 8925 3215 8932 3225 8932 3238 8929
3233 8909
TIME...MOT...LOC 2245Z 202DEG 19KT 3221 8927
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 29, 6:22 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
622 PM CDT Fri Jul 29 2022
MSZ035-036-292345-
Humphreys MS-Holmes MS-
622 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of northwestern Holmes
and northeastern Humphreys Counties through 645 PM CDT...
At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tchula, or 7 miles north of Thornton, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Tchula and Howard around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3331 9014 3304 9015 3305 9043 3325 9043
3324 9042 3325 9041 3325 9038 3324 9037
3325 9037 3326 9038 3327 9037
TIME...MOT...LOC 2322Z 266DEG 6KT 3318 9032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 29, 6:40 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
640 PM CDT Fri Jul 29 2022
MSZ045-300015-
Neshoba MS-
640 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of northeastern Neshoba
County through 715 PM CDT...
At 640 PM CDT, Doppler radar was tracking a strong thunderstorm over
Philadelphia, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Burnside around 650 PM CDT.
Stallo and Forestdale around 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3269 8914 3278 8923 3293 8910 3293 8897
3292 8896 3292 8893 3293 8893 3293 8891
3277 8892
TIME...MOT...LOC 2340Z 230DEG 12KT 3280 8910
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 29, 6:51 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
651 PM CDT Fri Jul 29 2022
MSZ027-300015-
Carroll MS-
651 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of southwestern Carroll
County through 715 PM CDT...
At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coila, or 7 miles northeast of Black Hawk, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern
Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3345 8979 3342 8978 3341 8977 3333 8977
3326 8992 3333 9017 3354 8979
TIME...MOT...LOC 2351Z 240DEG 25KT 3339 8991
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 29, 7:13 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
713 PM CDT Fri Jul 29 2022
MSZ040-041-300045-
Sharkey MS-Issaquena MS-
713 PM CDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of central Issaquena
and southwestern Sharkey Counties through 745 PM CDT...
At 712 PM CDT, Doppler radar was tracking a strong thunderstorm near
Onward, or 9 miles southwest of Rolling Fork. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Onward around 740 PM CDT.
Other locations impacted by this storm include Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3267 9105 3288 9104 3292 9080 3266 9081
TIME...MOT...LOC 0012Z 273DEG 3KT 3279 9096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:13 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 32 min |
| Jul 30, 5:35 PM CDT | Special Weather Statement | JAN | Oktibbeha | 25 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.